# SDR DALA2025020400807

- Difficulty date: January 30, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 95,486 hours, 17,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1813 EMERGENCY LIGHTS L611, L289 FWD GALLEY L3382 EXIT SIGN CEILING AND RH SEATS ROWS 20-22 RH SEATS ROWS 30-32 WILL NOT TURN ON. CORRECTIVE ACTION: R/R POWER SUPPLY BATTERIES M730 AND M6758 PER AMM 33-51-07 B767- 400. ALL EMERGENCY LIGHTS WORKING GOOD, A/C GOOD FOR SVC. (6801050)
